Le problème de Cauchy ramifié. (The ramified Cauchy problem). (French) Zbl 0717.35018

The author considers the Cauchy problem \[ (1)\quad a(x,D)u(x)=v;\quad D^ h_{x_ 0}u(x)|_ S=u_ h(x'),\quad 0\leq h<m,\quad x=(x_ 0,x')\in C^{n+1}, \] where a(x,D) is a differential operator of order m with multiple characteristics and S is the hypersurface of equation \(x_ 0=0.\)
The main result of the paper is the following
Theorem: Let U be a neighbourhood of \(0\in C^{n+1}\) and v a holomorphic function defined on a universal covering of U without the union of the characteristic surfaces. Then there exists a neighbourhood \(\Omega\subseteq U\) of 0 and a solution of problem (1), holomorphic on the universal covering of \(\Omega\) without the characteristic surfaces. Furthermore, if a(x,D) has simple characteristics and the data belong to the Nilsson class then the solution belongs to the Nilsson class.
Reviewer: R.Salvi


35G10 Initial value problems for linear higher-order PDEs
35A20 Analyticity in context of PDEs
Full Text: DOI Numdam EuDML


[1] J. BJÖRK , Ring of Differential Operators , North-Holland, Mathematical Library, 1979 . Zbl 0499.13009 · Zbl 0499.13009
[2] O. FORSTER , Lectures on Riemann Surfaces , Graduate Texts in Mathematics, Springer-Verlag, 1981 . MR 83d:30046 | Zbl 0475.30002 · Zbl 0475.30002
[3] M. GREENBERG et J. HARPER , Algebraic Topology, a First Course , Benjamin, (Math. Lect. Notes Ser., 1981 ). MR 83b:55001 | Zbl 0498.55001 · Zbl 0498.55001
[4] P. GRIFFITHS et J. HARRIS , Principles of Algebraic Geometry , Wiley Interscience, 1978 . MR 80b:14001 | Zbl 0408.14001 · Zbl 0408.14001
[5] Y. HAMADA , J. LERAY et C. WAGSCHAL , Systèmes d’équations aux dérivées partielles à caractéristiques multiples : Problème de Cauchy ramifié ; hyperbolicité partielle (J. Math. pures et appl., t. 55, 1976 , p. 297-352). MR 55 #8572 | Zbl 0307.35056 · Zbl 0307.35056
[6] M. KASHIWARA et P. SCHAPIRA , Problème de Cauchy pour les systèmes microdifférentiels dans le domaine complexe (Inventiones Mathematicae, t. 46, 1978 , p. 17-38). MR 80a:58031 | Zbl 0369.35061 · Zbl 0369.35061
[7] C. WAGSCHAL , Sur le problème de Cauchy ramifié (J. Math. pures et appl., t. 53, 1974 , p. 147-164). MR 52 #3714 | Zbl 0265.35016 · Zbl 0265.35016
[8] C. WAGSCHAL , Problème de Cauchy Analytique à données méromorphes (J. Math. pures et appl., t. 51, 1972 , p. 375-397). MR 50 #784 | Zbl 0242.35016 · Zbl 0242.35016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.